# SDR 2011FA0000515

- Difficulty date: August 11, 2011
- Submitted: August 11, 2011
- Operation: General aviation
- Aircraft: N7139V
- Make and model: Mooney M20E
- Aircraft serial: 210048
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: LSM50033172W
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HID BALLAST WIRE HARNESS THE LIGHT END MELTED AT LIGHT.
